Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 129, NWS Indianapolis, IN

October 23, 2020Hancock County, Henry County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 23, 2020, 3:54 PM EDT for Hancock County, Henry County, Indiana. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 23, 2020, 3:54 PM EDT (19:54 UTC)
Expired
Oct 23, 2020, 4:30 PM EDT
In force
36 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, IN, Henry County, IN

The radar

The Indianapolis radar (KIND), 56 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 23, 3:54 PM EDTHAIL 12 W Greenfield, INREPORT FROM MPING: QUARTER (1.00 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

832 
WUUS53 KIND 231954
SVRIND
INC059-065-232030-
/O.NEW.KIND.SV.W.0129.201023T1954Z-201023T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
354 PM EDT Fri Oct 23 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hancock County in central Indiana...
  Southwestern Henry County in east central Indiana...

* Until 430 PM EDT.

* At 353 PM EDT, a severe thunderstorm was located over Greenfield,
  or 17 miles north of Shelbyville, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Greenfield, Knightstown, Shirley, Kennard, Wilkinson and Dunreith. 

This includes Interstate 70 between mile markers 102 and 120.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3979 8563 3975 8563 3972 8580 3984 8582
      3993 8552 3979 8542
TIME...MOT...LOC 1953Z 255DEG 27KT 3978 8573 

HAIL...1.00IN
WIND...60MPH
 
$$

AW
2 follow-up statements
158 
WWUS53 KIND 232008
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
408 PM EDT Fri Oct 23 2020

INC059-065-232030-
/O.CON.KIND.SV.W.0129.000000T0000Z-201023T2030Z/
Hancock IN-Henry IN-
408 PM EDT Fri Oct 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN HANCOCK AND SOUTHWESTERN HENRY COUNTIES...

At 407 PM EDT, a severe thunderstorm was located 9 miles east of 
Greenfield, or 20 miles south of Anderson, moving east at 30 mph. 
This storm has a history of producing quarter sized hail.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greenfield, Knightstown, Shirley, Kennard, Wilkinson and Dunreith. 

This includes Interstate 70 between mile markers 105 and 120.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3979 8563 3975 8563 3972 8580 3977 8581
      3983 8574 3993 8552 3979 8542
TIME...MOT...LOC 2007Z 255DEG 27KT 3981 8559 

HAIL...1.00IN
WIND...60MPH
 
$$

AW
035 
WWUS53 KIND 232027
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
427 PM EDT Fri Oct 23 2020

INC059-065-232037-
/O.EXP.KIND.SV.W.0129.000000T0000Z-201023T2030Z/
Hancock IN-Henry IN-
427 PM EDT Fri Oct 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK AND
SOUTHWESTERN HENRY COUNTIES WILL EXPIRE AT 430 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3979 8563 3975 8563 3972 8580 3977 8581
      3983 8574 3993 8552 3979 8542
TIME...MOT...LOC 2027Z 255DEG 27KT 3985 8541 

$$

AW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 2:34 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Oct 23, 2:34 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
234 PM EDT Fri Oct 23 2020

.UPDATE...
The LONG TERM section has been updated below.

&&

.SYNOPSIS...
Issued at 350 AM EDT Fri Oct 23 2020

A cold front will pass through this afternoon and evening providing
another round of showers and thunderstorms for central Indiana.
There is a marginal risk for severe thunderstorms supported by
moderate instability. Showers should end shortly after nightfall
with a quick drop in temperatures. Cool temperatures look to stay
through the weekend with a few chances for rain next week.

&&

.NEAR TERM /Rest of Today/...

Issued at 957 AM EDT Fri Oct 23 2020

Update...
Just a hint of moisture flux on the back side of the high pressure
over the Southeast U.S. is interacting with some weak forcing from
a low level jet. So, there has been some persistent convective
activity ahead of the front this morning, mainly along an axis
stretching from Vincennes northeastward to Palestine. As a result,
trimmed Pops back a bit over the next few hours over the northwest
portions of central Indiana. Nonetheless, forecast is still on
track for showers and thunderstorms to fill in late this morning
as the cold front enters central Indiana. Threat continues to be
Marginal for most of the forecast area, but latest convective
outlook has extended the Slight risk a little farther
southwestward into the forecast area. Highest chances for severe
activity remain in the late afternoon/evening hours. Updated grids
have been sent.

Previous Discussion...
Current satellite imagery a low pressure system spinning over
Wisconsin. Sky cover should be light early this morning as the
dry air mass remains aloft. Although, this should quickly
deteriorate as warm moist air is advected over the region.
Southern and western portions of central Indiana could see some
isolated pop-up showers late this morning where strong isentropic
lift and an enhanced moisture plume coexist.

The main feature of notice today will be on a strong cold front
associated with the aforementioned low. Winds both ahead and behind
the front will be fairly strong with sustained winds around 10-15
mph and gusts upwards of 25 mph.

A fairly buoyant atmosphere supported by 1500 J/kg of CAPE and
steep lift out ahead of the front will help initiate showers and
thunderstorms this afternoon. A marginal risk of severe weather is
possible with these storms given moderate instability, and strong
850-700mb winds. Cool air aloft will also help reinforce lift and
hail formation. Main concern will be on any long lived updraft
out ahead of the front where it can tap into a moist surface layer
along with steeper low-level lapse rates. A quick low level shift
in winds from southerly to westerly could also help organize
stronger cells but greatest low level wind shear will reside in
northeast potions of the state.

There are some limiting factors with severe development this
afternoon. With the frontal gradient and propagation being rather
robust, the initiated showers may grow upscale behind the front
and therefor cutoff from the greatest surface moisture and
instability. Also, surface to 500mb bulk shear values less that 30
knots across central Indiana will be less than ideal for proper
storm organization. Even with a sharp wind shift in the lowest
levels, winds above 925mb will be fairly consistent creating an
environment lacking the proper shear needed for consistent updraft
tilt.

Even with severe thunderstorm development in question, widespread
showers and isolated thunderstorms look likely through out the
afternoon and into the evening. Peak rain timing looks to be between
3pm and 6pm with the last showers moving out of the region around
9pm. Depending on how quickly clouds develop throughout the morning,
temperatures should rise rapidly supported by strong WAA. Current
expectation are for afternoon temperatures to peak in the mid
70s, before quickly dropping following the passage of the front.

&&

.SHORT TERM /Tonight through Sunday Night/...

Issued at 350 AM EDT Fri Oct 23 2020

The cold front should be through the region by night fall with a few
lingering showers over eastern portions of central Indiana. The
temperature gradient looks to diminish slightly over Indiana as the
dynamic support of the upper level low pushes off to the north.
Even so, temperatures will quickly drop in the presence of
northerly flow. Expect overnight lows in the low 40s Friday
night. This cool airmass looks to stick around through the weekend
with highs in the mid to upper 50s and lows around 40.

The strong CAA from Friday's low will help create high pressure at
the surface over the Great Lakes region, drying out the atmosphere.
With this in mind, dry conditions along with mostly clear skies are
expected. Clear skies in the afternoon will help mix low level winds
to the surface, creating breezing conditions both Saturday and
Sunday. Low level winds are not expected to be overly strong but
with efficient mixing winds at the surface will be sustained
around 7-10 mph with gusts up to 20 mph.

&&

.LONG TERM (Monday Night Through Friday)...
Issued at 234 PM EDT Fri Oct 23 2020

Through Tuesday, central Indiana will remain in southwest flow
aloft with an upper low across the southwest USA. However, at the
surface, a front will be well south of the area, putting the area in
the cool side of the front.

As various impulses in the upper flow move across the area,
isentropic lift will occur above the cool air at the surface. Thus
expect chances for rain to continue through Tuesday.

Upper flow becomes more zonal on Wednesday, allowing some drier air
to work into the area, so will go with a dry forecast.

Guidance still differs on how an upper low will eject from the
southwest USA later in the week. The difference in timing will
affect rain chances Thursday and Friday. Given the uncertainty will
keep in some low PoPs most areas into Friday.

With the area on the cool side of the front through the period,
temperatures will be below average.

&&

.AVIATION (Discussion for the 231800Z TAF Issuance)...
Issued at 127 PM EDT Fri Oct 23 2020

IMPACTS: Showers and scattered thunderstorms through 00Z.
         Predominant MVFR conditions for much of the period.
         Lower conditions possible in convection.
         Sharp wind shift to northwest most sites by 22Z.

DISCUSSION: Cold front is approaching with multiple areas of
convection around it. Front will move quickly east this afternoon
with a sharp wind shift with it. MVFR conditions will persist
through tonight.

CONFIDENCE: High confidence in showers, wind shift, and MVFR
            conditions.
            Medium confidence on timing of end of MVFR Saturday.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...Updike
NEAR TERM...Updike/TDUD
SHORT TERM...Updike
LONG TERM....Ryan
AVIATION...50
Hazardous weather outlook, Oct 23, 4:46 AM EDT, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
446 AM EDT Fri Oct 23 2020

INZ021-028>031-035>049-051>057-060>065-067>072-241000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
446 AM EDT Fri Oct 23 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Scattered thunderstorms mainly this afternoon and evening. A
few storms may be severe with damaging winds the primary threat.

Hazards: Damaging winds...large hail...brief heavy rainfall and
lightning.

Timing: Storms possible anytime through this evening...but the
greatest risk for severe storms exists from 2 to 9 pm.

Discussion: A strong cold front will sweep through central Indiana
later this afternoon...bringing the threat for rain and a few severe
thunderstorms. Much cooler air will spread across the region behind
the front tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Outlook: A few thunderstorms are possible at times over parts of
central Indiana Sunday afternoon through Monday.

Discussion: A frontal boundary will set up near the Ohio River late
weekend into early next week...with rain and embedded thunderstorms.
Much cooler temperatures are expected this weekend through all of
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible but not this afternoon and early
evening.

.STORM MOTION STATEMENT...

The expected storm motion today is from the west-southwest at 40 to
50 mph.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Ryan

In the hours before

Special weather statement, Oct 23, 3:09 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
309 PM EDT Fri Oct 23 2020

INZ045>047-054-232000-
Morgan IN-Putnam IN-Hendricks IN-Marion IN-
309 PM EDT Fri Oct 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...SOUTHERN
HENDRICKS...SOUTHWESTERN MARION AND SOUTHEASTERN PUTNAM COUNTIES
UNTIL 400 PM EDT...

At 309 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Plainfield, or 22 miles southwest of Indianapolis,
moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Indianapolis, Plainfield, Beech Grove, Speedway, Mooresville,
Danville, Southport, Avon, Cloverdale, Monrovia, Clayton, Homecroft,
Rocky Ripple, Amo, Stilesville, Wynnedale, Spring Hill, Crows Nest,
Monument Circle and Belle Union.

LAT...LON 3963 8678 3986 8616 3967 8601 3963 8617
      3963 8625 3962 8625 3950 8678
TIME...MOT...LOC 1909Z 252DEG 28KT 3964 8651

AW
Special weather statement, Oct 23, 3:18 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
318 PM EDT Fri Oct 23 2020

INZ053-061-062-232000-
Owen IN-Greene IN-Monroe IN-
318 PM EDT Fri Oct 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MONROE...
SOUTHEASTERN OWEN AND NORTHERN GREENE COUNTIES UNTIL 400 PM EDT...

At 318 PM EDT, Doppler radar was tracking a strong thunderstorm near
Linton, or 31 miles west of Bloomington, moving northeast at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Bloomington, Linton, Bloomfield, Ellettsville, Worthington, Lyons,
Switz City, Stinesville, Solsberry, Freedom and Whitehall.

LAT...LON 3932 8665 3911 8652 3897 8718 3906 8720
TIME...MOT...LOC 1918Z 244DEG 31KT 3905 8709

AW
Special weather statement, Oct 23, 3:19 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
319 PM EDT Fri Oct 23 2020

INZ060-061-067-068-232000-
Daviess IN-Knox IN-Greene IN-Sullivan IN-
319 PM EDT Fri Oct 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN...
NORTHEASTERN KNOX...SOUTHWESTERN GREENE AND NORTHERN DAVIESS COUNTIES
UNTIL 400 PM EDT...

At 319 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Russellville, or 10 miles northeast of Vincennes,
moving northeast at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Vincennes, Linton, Bicknell, Dugger, Lyons, Carlisle, Elnora,
Oaktown, Bruceville, Plainville, Sandborn, Edwardsport, Newberry,
Crane, Freelandville and Pleasantville.

LAT...LON 3869 8753 3874 8750 3877 8750 3877 8751
      3878 8749 3882 8753 3885 8753 3886 8755
      3888 8754 3890 8754 3890 8752 3892 8753
      3896 8751 3897 8753 3908 8722 3892 8676
      3890 8682 3890 8690 3888 8690
TIME...MOT...LOC 1919Z 244DEG 31KT 3879 8738

AW
Local storm report, Oct 23, 3:33 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
333 PM EDT FRI OCT 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             2 SSE PLAINFIELD        39.67N 86.37W
10/23/2020  E0.88 INCH       HENDRICKS          IN   PUBLIC

            AT 267 AND I 70 INTERCHANGE.

&&

AGM
Special weather statement, Oct 23, 3:46 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
346 PM EDT Fri Oct 23 2020

INZ048-049-057-232030-
Rush IN-Henry IN-Hancock IN-
346 PM EDT Fri Oct 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HANCOCK...NORTHWESTERN
RUSH AND SOUTHWESTERN HENRY COUNTIES UNTIL 430 PM EDT...

At 345 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greenfield, or 18 miles east of Indianapolis, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Greenfield, Knightstown, Spiceland, Shirley, Kennard, Wilkinson,
Lewisville, Spring Lake, Dunreith, Cadiz and Greensboro.

LAT...LON 3971 8587 3981 8590 3997 8543 3979 8533
TIME...MOT...LOC 1945Z 248DEG 26KT 3978 8580

AW
Special weather statement, Oct 23, 3:48 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
348 PM EDT Fri Oct 23 2020

INZ047-048-055-056-232030-
Johnson IN-Shelby IN-Hancock IN-Marion IN-
348 PM EDT Fri Oct 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY...SOUTHWESTERN
HANCOCK...NORTHEASTERN JOHNSON AND SOUTHEASTERN MARION COUNTIES UNTIL
430 PM EDT...

At 348 PM EDT, Doppler radar was tracking a strong thunderstorm near
Greenwood, or 14 miles south of Indianapolis, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Indianapolis, Shelbyville, Greenwood, Franklin, Beech Grove,
Southport, New Whiteland, Cumberland, Whiteland, Bargersville, New
Palestine, Warren Park, Morristown, Homecroft, Fairland and
Boggstown.

LAT...LON 3951 8618 3974 8619 3982 8590 3971 8587
      3973 8572 3955 8565
TIME...MOT...LOC 1948Z 255DEG 27KT 3957 8609

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 1:47 PM EDTSpecial Weather StatementINDPutnam43 min
Oct 23, 2:24 PM EDTSpecial Weather StatementINDMarion51 min
Oct 23, 2:31 PM EDTSpecial Weather StatementINDTipton59 min
Oct 23, 2:36 PM EDTSpecial Weather StatementINDVigo39 min
Oct 23, 2:42 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo13 min
Oct 23, 2:58 PM EDTSpecial Weather StatementINDHamilton47 min
Oct 23, 3:07 PM EDTAreal Flood WarningINDHendricks, Putnam4 hr
Oct 23, 3:09 PM EDTSpecial Weather StatementINDMarion51 min
Oct 23, 3:18 PM EDTSpecial Weather StatementINDGreene42 min
Oct 23, 3:19 PM EDTSpecial Weather StatementINDDaviess41 min
Oct 23, 3:44 PM EDTSevere Thunderstorm WarningINDDaviess, Knox46 min
Oct 23, 3:46 PM EDTSpecial Weather StatementINDHancock44 min
Oct 23, 3:48 PM EDTSpecial Weather StatementINDShelby42 min
Oct 23, 3:52 PM EDTAreal Flood WarningINDMarion3 hr
Oct 23, 3:58 PM EDTSpecial Weather StatementINDDelaware, Randolph62 min
Oct 23, 4:10 PM EDTSpecial Weather StatementINDJackson50 min
Oct 23, 4:18 PM EDTAreal Flood AdvisoryINDKnox4 hr
Oct 23, 4:25 PM EDTSpecial Weather StatementINDRush50 min
Oct 23, 4:26 PM EDTSpecial Weather StatementINDDaviess, Martin49 min
Oct 23, 4:58 PM EDTSpecial Weather StatementINDJackson, Lawrence47 min
Oct 23, 5:01 PM EDTSpecial Weather StatementINDBartholomew, Brown, Decatur44 min
Oct 23, 5:09 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence36 min
Oct 23, 5:10 PM EDTTornado WarningINDJackson, Jennings35 min
Oct 23, 5:25 PM EDTFlash Flood WarningINDJackson, Lawrence3 hr
Oct 23, 5:44 PM EDTSevere Thunderstorm WarningINDJackson, Jennings61 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.